Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 227, NWS Atlanta, GA

December 15, 2009Sumter County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 15, 2009, 4:03 PM EST for Sumter County, Georgia. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2009, 4:03 PM EST (21:03 UTC)
Expired
Dec 16, 2009, 1:28 AM EST
In force
9 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Sumter County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 152103
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST TUE DEC 15 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEKS IN GEORGIA...

  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY

  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC235-161103-
/O.NEW.KFFC.FL.W.0226.091215T2103Z-000000T0000Z/
/TSCG1.1.ER.000000T0000Z.091215T2045Z.000000T0000Z.NO/
403 PM EST TUE DEC 15 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE.
* UNTIL FURTHER NOTICE.
* AT 3 PM TUESDAY THE STAGE WAS 12.9 FEET...AND RISING. 
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK WILL REMAIN IN MINOR FLOOD.

$$

GAC261-161102-
/O.NEW.KFFC.FL.W.0227.091215T2103Z-000000T0000Z/
/LIMG1.1.ER.091215T0646Z.091215T1630Z.000000T0000Z.NO/
403 PM EST TUE DEC 15 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LIME CREEK NEAR COBB.
* UNTIL FURTHER NOTICE.
* AT 3 PM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET. 
* THE CREEK WILL REMAIN IN MINOR FLOOD.

$$
2 follow-up statements
000 
WGUS82 KFFC 160149
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EST TUE DEC 15 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY 

  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE 4SW AFFECTING PULASKI COUNTY

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC023-235-161549-
/O.EXT.KFFC.FL.W.0224.091216T1630Z-000000T0000Z/
/HAWG1.1.ER.091216T1630Z.091219T0000Z.000000T0000Z.NO/
849 PM EST TUE DEC 15 2009

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* FROM WEDNESDAY LATE MORNING UNTIL FURTHER NOTICE.
* AT 7PM TUESDAY THE STAGE WAS 19.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY FRIDAY EVENING.
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009.
  

$$

GAC235-161548-
/O.CON.KFFC.FL.W.0226.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.000000T0000Z.091216T0000Z.000000T0000Z.NO/
849 PM EST TUE DEC 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 7PM TUESDAY THE STAGE WAS 13.1 FEET...AND RISING.
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK WILL REMAIN IN MINOR FLOOD.
  

$$

GAC091-271-315-161548-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091220T0600Z.000000T0000Z.NO/
849 PM EST TUE DEC 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 7PM TUESDAY THE STAGE WAS 13.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY EARLY SUNDAY 
  MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 16.0 FEET...FLOODING OF FARM LANDS...TIMBERLANDS...AND ACCESS 
  ROADS WILL OCCUR.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP 30 2009.
  

$$

GAC209-271-309-161548-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.091215T1530Z.091220T1200Z.000000T0000Z.NO/
849 PM EST TUE DEC 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* UNTIL FURTHER NOTICE. 
* AT 8PM TUESDAY THE STAGE WAS 15.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE TO 15.8 FEET BY WEDNESDAY EVENING AND REMAIN STEADY 
  AROUND 15.8 FEET THROUGH SUNDAY. 
* AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER
  OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON RIGHT 
  BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTEREST AFFECTED BY 
  FLOODING. IN ADDITION...WATER REACHES TOP OF BOAT RAMP NEAR HIGHWAY
  341 BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.9 FEET ON APR 3 2005.
  

$$

GAC093-161548-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-091216T1805Z/
/BVLG1.1.ER.091213T2100Z.091215T1500Z.091216T1205Z.NO/
849 PM EST TUE DEC 15 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL WEDNESDAY AFTERNOON. 
* AT 7PM TUESDAY THE STAGE WAS 10.8 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY 
  MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 FEET ON APR 3 2009.
  

$$

GAC261-161548-
/O.CON.KFFC.FL.W.0227.000000T0000Z-000000T0000Z/
/LIMG1.1.ER.091215T0646Z.091215T1630Z.000000T0000Z.NO/
849 PM EST TUE DEC 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE LIME CREEK NEAR COBB
* UNTIL WEDNESDAY MORNING. 
* AT 8PM TUESDAY THE STAGE WAS 16.5 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
  WEDNESDAY MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003.
  

$$

GAC167-303-319-161548-
/O.CON.KFFC.FL.W.0221.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.091213T1309Z.091217T1200Z.000000T0000Z.NO/
849 PM EST TUE DEC 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 8PM TUESDAY THE STAGE WAS 17.0 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO REMAIN STEADY AROUND 17.0 FEET THROUGH WEDNESDAY 
  AFTERNOON AND THEN BEGIN FALLING. 
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
  

$$

GAC209-283-309-161548-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.091217T1200Z.091219T0600Z.000000T0000Z.NO/
849 PM EST TUE DEC 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 8PM TUESDAY THE STAGE WAS 15.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE
  TO RISE TO NEAR 16.3 FEET BY EARLY SATURDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURE AND WOODLAND ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. DEAD RIVER ROAD BEGINS TO HAVE SOME WATER ON THE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON MAR 27 2003.
  

$$
000 
WGUS82 KFFC 160628
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EST WED DEC 16 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY

&&

GAC261-160658-
/O.CAN.KFFC.FL.W.0227.000000T0000Z-091216T0628Z/
/LIMG1.1.ER.091215T0646Z.091215T1630Z.091216T0400Z.NO/
128 AM EST WED DEC 16 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE LIME CREEK NEAR COBB
* AT 1AM WEDNESDAY THE STAGE WAS 15.7 FEET...AND
  FALLING.
* FLOOD STAGE IS 16.0 FEET. 
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 15, 3:02 PM EST, 1 hour 1 minute earlier.

Area forecast discussion, Dec 15, 3:02 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST TUE DEC 15 2009

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE COLD FRONT CONTINUES TO PUSH ACROSS THE STATE THIS
AFTERNOON...ALLOWING A DRIER AIR MASS TO USHER IN FROM NORTHWEST
TO SOUTHEAST...WITH SOME CLEARING TO OCCUR AFTER 03Z. THE COOLER
AND DRIER AIR MASS WILL HOLD THROUGH THURSDAY...AS THE NEXT STORM
SYSTEM MOVING ACROSS THE GULF TO START SPREADING MOISTURE INTO THE
AREA THURSDAY NIGHT INTO FRIDAY.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE LOW FROM THE GULF MOVES ACROSS FLORIDA INTO THE
ATLANTIC...ALLOWING THE PRECIP TO GRADUALLY END FROM THE NORTHWEST
TO THE SOUTHEAST. HOWEVER...AS THE LOW MOVES TO THE
NORTHEAST...ANOTHER LOW DEVELOPS OVER THE OHIO RIVER VALLEY TO
PROVIDE SOME WRAP AROUND MOISTURE AND COLDER AIR...THAT COULD
PROVIDE A MIX OF WINTRY WEATHER AND RAIN ON SATURDAY IN THE
NORTHERN MOUNTAINS...IF THE GFS HOLDS OUT...THOUGH MUCH UNCERTAINTY AT
THIS TIME. THIS IS WHERE THE GFS AND ECMWF DIFFER SIGNIFICANTLY.
AFTER THIS SYSTEM LIFTS OUT...HIGH PRESSURE TO BUILD IN FROM THE
WEST TO KEEP DRY CONDITIONS FOR THE REMAINDER OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          39  58  31  57  35 /   0   0   5   5  20
ATLANTA         39  57  33  55  38 /   0   0   5   5  20
BLAIRSVILLE     35  53  26  51  31 /   0   0   0   5  10
CARTERSVILLE    37  53  26  56  31 /   0   0   5   5  20
COLUMBUS        44  61  35  58  42 /  20   0   5  10  30
GAINESVILLE     36  56  31  54  35 /   0   0   5   5  10
MACON           45  61  32  59  39 /  20   0   5  10  30
ROME            36  53  27  57  32 /   0   0   0   5  20
PEACHTREE CITY  38  57  27  56  32 /   5   0   5  10  20
VIDALIA         49  58  32  57  39 /  30   5   0  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES:
BLECKLEY...CHATTAHOOCHEE...CRISP...DODGE...DOOLY...EMANUEL...
HOUSTON...JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...
MUSCOGEE...PULASKI...SCHLEY...STEWART...SUMTER...TELFAIR...
TOOMBS...TREUTLEN...WEBSTER...WHEELER...WILCOX.

&&

37
Hazardous weather outlook, Dec 15, 6:00 AM EST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EST TUE DEC 15 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 AM EST TUE DEC 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS AND HEAVY RAIN POSSIBLE ACROSS MUCH OF
CENTRAL GEORGIA TODAY.

.SYNOPSIS...
A COLD FRONT HAD PUSHED INTO THE NORTHWEST CORNER OF GEORGIA THIS
MORNING. ABUNDANT MOISTURE WAS BEING TRANSPORTED NORTHWARD ACROSS
THE REMAINDER OF GEORGIA AHEAD OF THE FRONT. THE FRONT WILL MOVE
ACROSS GEORGIA TODAY WITH HIGH PRESSURE BUILDING IN TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING...AND ALONG AND SOUTH OF A LINE FROM COLUMBUS TO MACON.
HEAVY RAIN IS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA TODAY. FOR
MORE INFORMATION ON THE HEAVY RAIN...SEE THE LATEST FLOOD WATCH
STATEMENT.

.DISCUSSION...
A STRONG COLD FRONT WILL PUSH INTO CENTRAL GEORGIA BY THIS
AFTERNOON. STRONG UPPER LEVEL WINDS AHEAD OF THE FRONT COULD
SUPPORT ISOLATED THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA
THROUGH THIS AFTERNOON. THE MOST FAVORED AREA FOR THUNDER WOULD BE
COLUMBUS TO MACON AND SOUTH. INSTABILITY SHOULD BE LIMITED AND ANY
THUNDERSTORMS THAT DEVELOP SHOULD REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Dec 15, 3:33 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EST TUE DEC 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     AMERICUS                32.07N 84.23W
12/14/2009                   SUMTER             GA   LAW ENFORCEMENT

            TREE DOWN ON A HOUSE ON OGLETHORPE STREET WITH PEOPLE
            TRAPPED INSIDE. SEVERAL REPORTS OF FUNNEL CLOUDS.

0900 PM     FLASH FLOOD      2 SE CORDELE            31.94N 83.75W
12/14/2009                   CRISP              GA   EMERGENCY MNGR

            FLOODING OF CEDAR CREEK CAUSED CEDAR LAKE TO OVERFLOW AND
            THREATEN SEVERAL HOMES IN THE CEDAR LAKE SUBDIVISION. THE
            WATER LEVEL ROSE UP INTO CRAWL SPACES OF THE HOMES AND
            COVERED THE RESIDENTIAL ROADS.

1130 PM     FLASH FLOOD      3 W AMERICUS            32.07N 84.28W
12/14/2009                   SUMTER             GA   EMERGENCY MNGR

            FLOODING ON WOLF CREEK WAS CAUSING OVERTOPPING OF THE
            MCMATH MILL POND DAM. WATER WAS FLOWING OVER MCMATH MILL
            ROAD AND IT WAS CLOSED.

1130 PM     FLASH FLOOD      2 SE AMERICUS           32.05N 84.21W
12/14/2009                   SUMTER             GA   EMERGENCY MNGR

            FLOODING ON MILL CREEK WAS CAUSING OVERTOPPING OF MURPHY
            MILL DAM. THE WATER WAS OVERFLOWING MURPHY MILL ROAD AND
            TWO PEOPLE WERE RESCUED FROM THEIR CAR BY EMERGENCY
            OFFICIALS.

1130 PM     FLASH FLOOD      2 NW AMERICUS           32.09N 84.26W
12/14/2009                   SUMTER             GA   EMERGENCY MNGR

            FLOODING ON PARKERS MILL CREEK WAS CAUSING OVERTOPPING OF
            LAKE COLLINS DAM. WATER WAS FLOWING OVER PORTIONS OF U.S.
            HIGHWAY 19...RAWLEY ROAD AND MORRIS DRIVE NEAR THE LAKE.

0500 AM     FLOOD            4 N VIENNA              32.15N 83.80W
12/15/2009                   DOOLY              GA   EMERGENCY MNGR

            ROBERSON ROAD CLOSED DUE TO SIGNIFICANT EROSION DAMAGE.
            SEVERAL OTHER ROADS CLOSED DUE TO HIGH WATER IN CENTRAL
            AND WEST DOOLY COUNTY.

&&

KFRANTZ

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:24 PM ESTAreal Flood WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more23 hr
Dec 14, 8:14 PM ESTFlash Flood WarningFFCCrisp6 hr
Dec 14, 10:13 PM ESTRiver Flood WarningFFCMontgomery, Telfair, Wheeler16 days
Dec 15, 1:09 AM ESTFlash Flood WarningFFCSumter6 hr
Dec 15, 1:40 AM ESTRiver Flood WarningFFCBleckley, Pulaski11 days
Dec 15, 1:40 AM ESTRiver Flood WarningFFCMontgomery, Treutlen, Wheeler20 days
Dec 15, 7:24 AM ESTFlash Flood WarningFFCSumter3 hr
Dec 15, 4:03 PM ESTRiver Flood WarningFFCPulaski35 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.